# SDR UPS05143903

- Difficulty date: February 17, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6664157
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD CRACK OUT OF LIMITS; REPLACE RT WINDOW TEMP CONTROLLER.  REMOVED AND REPLACED TEMP CONTROLLER (20DG)MM 30-42-00.
